Alert archive / Pennsylvania / Wind Advisories in 2008
Wind Advisory 6, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Sep 14, 2008, 3:46 PM EDT for 11 counties in Ohio; 12 counties in Pennsylvania; 6 counties in West Virginia. It took effect at Sep 14, 2008, 6:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2008, 3:46 PM EDT (19:46 UTC)
- In effect from
- Sep 14, 2008, 6:00 PM EDT
- Expired
- Sep 15, 2008, 3:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Pittsburgh, PA
All 29 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPBZ 141946 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 346 PM EDT SUN SEP 14 2008 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013-014-020- WVZ001>004-150400- /O.NEW.KPBZ.WI.Y.0006.080914T2200Z-080915T0400Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-BEAVER-HANCOCK-BROOKE-OHIO-MARSHALL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...TORONTO...WEIRTON...WHEELING...MOUNDSVILLE 346 PM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE WILL MOVE NORTHEAST ACROSS OHIO TO LAKE ERIE THIS EVENING. WIND GUSTS TO 50 MPH CAN BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS TO AROUND 50 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. $$
8 follow-up statements
000 WWUS71 KPBZ 142036 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 436 PM EDT SUN SEP 14 2008 OHZ039-048-057-058-150000- /O.UPG.KPBZ.WI.Y.0006.080914T2200Z-080915T0400Z/ /O.NEW.KPBZ.HW.W.0004.080914T2036Z-080915T0000Z/ TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...COSHOCTON...ZANESVILLE...CAMBRIDGE 436 PM EDT SUN SEP 14 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE WIND ADVISORY HAS BEEN UPGRADED. LOW PRESSURE FROM THE REMNANTS OF IKE WILL MOVE NORTHEAST ACROSS OHIO TO LAKE ERIE THIS EVENING. WIND GUSTS OF 60 TO 70 MPH ARE POSSIBLE IN THE WARNED AREA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE WILL DOWN TREES AND CAN LEAD TO PROPERTY DAMAGE. $$ OHZ040-041-049-050-059-068-069-PAZ007>009-013-014-020-WVZ001>004- 150400- /O.CON.KPBZ.WI.Y.0006.080914T2200Z-080915T0400Z/ CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BELMONT-NOBLE-MONROE- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-BEAVER-HANCOCK-BROOKE-OHIO- MARSHALL- INCLUDING THE CITIES OF...CARROLLTON...EAST LIVERPOOL...SALEM... COLUMBIANA...EAST PALESTINE...WELLSVILLE...CALCUTTA...CADIZ... HOPEDALE...STEUBENVILLE...MARTINS FERRY...ST. CLAIRSVILLE... BELLAIRE...BARNESVILLE...SHADYSIDE...BRIDGEPORT...CALDWELL... WOODSFIELD...SHARON...HERMITAGE...GROVE CITY...GREENVILLE... FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...TIONESTA... NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...ALIQUIPPA... BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE 436 PM EDT SUN SEP 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE WILL MOVE NORTHEAST ACROSS OHIO TO LAKE ERIE THIS EVENING. WIND GUSTS OF 50 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS UP TO 57 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS. $$ 15
000 WWUS71 KPBZ 142257 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 657 PM EDT SUN SEP 14 2008 OHZ039-048-057-058-150000- /O.CON.KPBZ.HW.W.0004.000000T0000Z-080915T0000Z/ TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...COSHOCTON...ZANESVILLE...CAMBRIDGE 657 PM EDT SUN SEP 14 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. LOW PRESSURE FROM THE REMNANTS OF IKE WILL MOVE NORTHEAST ACROSS OHIO TO LAKE ERIE THIS EVENING. WIND GUSTS OF 60 MPH ARE STILL POSSIBLE IN THE WARNED AREA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE WILL DOWN TREES AND CAN LEAD TO PROPERTY DAMAGE. $$ OHZ040-041-049-050-059-068-069-PAZ007>009-013-014-020-WVZ001>004- 150400- /O.CON.KPBZ.WI.Y.0006.000000T0000Z-080915T0400Z/ CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BELMONT-NOBLE-MONROE- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-BEAVER-HANCOCK-BROOKE-OHIO- MARSHALL- INCLUDING THE CITIES OF...CARROLLTON...EAST LIVERPOOL...SALEM... COLUMBIANA...EAST PALESTINE...WELLSVILLE...CALCUTTA...CADIZ... HOPEDALE...STEUBENVILLE...MARTINS FERRY...ST. CLAIRSVILLE... BELLAIRE...BARNESVILLE...SHADYSIDE...BRIDGEPORT...CALDWELL... WOODSFIELD...SHARON...HERMITAGE...GROVE CITY...GREENVILLE... FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...TIONESTA... NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...ALIQUIPPA... BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE 657 PM EDT SUN SEP 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE WILL MOVE NORTHEAST ACROSS OHIO TO LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS. $$ 15
000 WWUS71 KPBZ 142344 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 744 PM EDT SUN SEP 14 2008 OHZ039-048-057-058-150400- /O.EXP.KPBZ.HW.W.0004.000000T0000Z-080915T0000Z/ /O.EXB.KPBZ.WI.Y.0006.080915T0000Z-080915T0400Z/ TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...COSHOCTON...ZANESVILLE...CAMBRIDGE 744 PM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE HIGH WIND WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. LOW PRESSURE FROM THE REMNANTS OF IKE CONTINUES TO MOVE NORTHEAST ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PAZ015-016-021>023-029>032-WVZ012-150400- /O.EXB.KPBZ.WI.Y.0006.080915T0000Z-080915T0400Z/ CLARION-JEFFERSON PA-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-WETZEL- INCLUDING THE CITIES OF...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...NEW MARTINSVILLE 744 PM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE CONTINUE TO MOVE NORTHEAST ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS. $$ OHZ040-041-049-050-059-068-069-PAZ007>009-013-014-020-WVZ001>004- 150400- /O.EXT.KPBZ.WI.Y.0006.000000T0000Z-080915T0400Z/ CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BELMONT-NOBLE-MONROE- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-BEAVER-HANCOCK-BROOKE-OHIO- MARSHALL- INCLUDING THE CITIES OF...CARROLLTON...EAST LIVERPOOL...SALEM... COLUMBIANA...EAST PALESTINE...WELLSVILLE...CALCUTTA...CADIZ... HOPEDALE...STEUBENVILLE...MARTINS FERRY...ST. CLAIRSVILLE... BELLAIRE...BARNESVILLE...SHADYSIDE...BRIDGEPORT...CALDWELL... WOODSFIELD...SHARON...HERMITAGE...GROVE CITY...GREENVILLE... FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...TIONESTA... NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...ALIQUIPPA... BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...TORONTO...WEIRTON... WHEELING...MOUNDSVILLE 744 PM EDT SUN SEP 14 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE WILL CONTINUE TO MOVE ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS. $$ 15
000 WWUS71 KPBZ 150002 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 802 PM EDT SUN SEP 14 2008 OHZ040-041-049-050-PAZ007>009-013>016-020>022-029-WVZ001-002- 150400- /O.UPG.KPBZ.WI.Y.0006.000000T0000Z-080915T0400Z/ /O.NEW.KPBZ.HW.W.0005.080915T0002Z-080915T0400Z/ CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- WASHINGTON-HANCOCK-BROOKE- INCLUDING THE CITIES OF...CARROLLTON...EAST LIVERPOOL...SALEM... COLUMBIANA...EAST PALESTINE...WELLSVILLE...CALCUTTA...CADIZ... HOPEDALE...STEUBENVILLE...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE... CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY... ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...BEAVER... PITTSBURGH METRO AREA...KITTANNING...FORD CITY...LEECHBURG... FREEPORT...APOLLO...WASHINGTON...CANONSBURG...DONORA... CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...TORONTO... WEIRTON 802 PM EDT SUN SEP 14 2008 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. LOW PRESSURE FROM THE REMNANTS OF IKE CONTINUE TO MOVE NORTHEAST ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 60 TO 70 MPH HAVE BEEN REPORTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ OHZ039-048-057>059-068-069-PAZ023-030>032-WVZ003-004-012-150400- /O.CON.KPBZ.WI.Y.0006.000000T0000Z-080915T0400Z/ TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE- INDIANA-WESTMORELAND-GREENE-FAYETTE-OHIO-MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...COSHOCTON...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...INDIANA... GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN... WAYNESBURG...FAIRDALE...UNIONTOWN...CONNELLSVILLE...OHIOPYLE... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 802 PM EDT SUN SEP 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE CONTINUES TO MOVE NORTHEAST ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 15
000 WWUS71 KPBZ 150052 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 852 PM EDT SUN SEP 14 2008 OHZ040-041-049-050-PAZ007>009-013>016-020>022-029-WVZ001-002- 150400- /O.CON.KPBZ.HW.W.0005.000000T0000Z-080915T0400Z/ CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- WASHINGTON-HANCOCK-BROOKE- INCLUDING THE CITIES OF...CARROLLTON...EAST LIVERPOOL...SALEM... COLUMBIANA...EAST PALESTINE...WELLSVILLE...CALCUTTA...CADIZ... HOPEDALE...STEUBENVILLE...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE... CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY... ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...BEAVER... PITTSBURGH METRO AREA...KITTANNING...FORD CITY...LEECHBURG... FREEPORT...APOLLO...WASHINGTON...CANONSBURG...DONORA... CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...TORONTO... WEIRTON 852 PM EDT SUN SEP 14 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE CONTINUE TO MOVE NORTHEAST ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 60 TO 70 MPH HAVE BEEN REPORTED...WITH WIDESPREAD DAMAGE REPORTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MDZ001-WVZ021>023-041-150400- /O.EXA.KPBZ.WI.Y.0006.000000T0000Z-080915T0400Z/ GARRETT-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...FAIRMONT... MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 852 PM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE CONTINUES TO MOVE NORTHEAST ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OHZ039-048-057>059-068-069-PAZ023-030>032-WVZ003-004-012-150400- /O.CON.KPBZ.WI.Y.0006.000000T0000Z-080915T0400Z/ TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE- INDIANA-WESTMORELAND-GREENE-FAYETTE-OHIO-MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...COSHOCTON...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...INDIANA... GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN... WAYNESBURG...FAIRDALE...UNIONTOWN...CONNELLSVILLE...OHIOPYLE... WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 852 PM EDT SUN SEP 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE CONTINUES TO MOVE NORTHEAST ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY BE EXPECTED ACROSS THE ADVISORY REGION. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KPBZ 150214 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1014 PM EDT SUN SEP 14 2008 OHZ040-041-049-050-PAZ013-020-021-029-WVZ001-002-150315- /O.CAN.KPBZ.HW.W.0005.000000T0000Z-080915T0400Z/ CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-LAWRENCE-BEAVER- ALLEGHENY-WASHINGTON-HANCOCK-BROOKE- INCLUDING THE CITIES OF...CARROLLTON...EAST LIVERPOOL...SALEM... COLUMBIANA...EAST PALESTINE...WELLSVILLE...CALCUTTA...CADIZ... HOPEDALE...STEUBENVILLE...NEW CASTLE...ELLWOOD CITY...ALIQUIPPA... BEAVER FALLS...AMBRIDGE...MONACA...BEAVER... PITTSBURGH METRO AREA...WASHINGTON...CANONSBURG...DONORA... CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...TORONTO... WEIRTON 1014 PM EDT SUN SEP 14 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE HIGH WIND WARNING. THE THREAT OF DAMAGING WIND GUSTS IN EXCESS OF 60 MPH HAS ENDED. HOWEVER...IT WILL REMAIN WINDY FOR A COUPLE MORE HOURS WITH GUSTS OF 25 TO 35 MPH. $$ MDZ001-OHZ039-048-057>059-068-069-PAZ031-WVZ003-004-012-021>023- 041-150315- /O.CAN.KPBZ.WI.Y.0006.000000T0000Z-080915T0400Z/ GARRETT-TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE- MONROE-GREENE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON- TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NEW PHILADELPHIA...DOVER...UHRICHSVILLE...COSHOCTON... ZANESVILLE...CAMBRIDGE...MARTINS FERRY...ST. CLAIRSVILLE... BELLAIRE...BARNESVILLE...SHADYSIDE...BRIDGEPORT...CALDWELL... WOODSFIELD...WAYNESBURG...FAIRDALE...WHEELING...MOUNDSVILLE... NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...KINGWOOD... TERRA ALTA...PARSONS...DAVIS...THOMAS 1014 PM EDT SUN SEP 14 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. THE THREAT OF WIND GUSTS OF 45 TO 55 MPH HAS ENDED. HOWEVER...IT WILL REMAIN WINDY FOR A COUPLE MORE HOURS WITH GUSTS OF 25 TO 35 MPH. WIND WILL DIMINISH FURTHER OVERNIGHT. $$ PAZ007>009-014>016-022-150400- /O.CON.KPBZ.HW.W.0005.000000T0000Z-080915T0400Z/ MERCER-VENANGO-FOREST-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG- INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY... BROOKVILLE...REYNOLDSVILLE...BROCKWAY...KITTANNING...FORD CITY... LEECHBURG...FREEPORT...APOLLO 1014 PM EDT SUN SEP 14 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE CONTINUE TO MOVE NORTHEAST ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 60 TO 70 MPH ARE STILL BEING REPORTED AND WILL POSSIBLE UNTIL ABOUT MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ PAZ023-030-032-150400- /O.CON.KPBZ.WI.Y.0006.000000T0000Z-080915T0400Z/ INDIANA-WESTMORELAND-FAYETTE- INCLUDING THE CITIES OF...INDIANA...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE... OHIOPYLE 1014 PM EDT SUN SEP 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE CONTINUES TO MOVE NORTHEAST ACROSS LAKE ERIE THIS EVENING. WIND GUSTS OF 45 TO 55 MPH MAY STILL BE EXPECTED ACROSS THE ADVISORY REGION UNTIL ABOUT MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 15
000 WWUS71 KPBZ 150352 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1152 PM EDT SUN SEP 14 2008 PAZ009-015-016-150700- /O.EXP.KPBZ.HW.W.0005.000000T0000Z-080915T0400Z/ /O.EXB.KPBZ.WI.Y.0006.080915T0400Z-080915T0700Z/ FOREST-CLARION-JEFFERSON PA- INCLUDING THE CITIES OF...TIONESTA...CLARION...PUNXSUTAWNEY... BROOKVILLE...REYNOLDSVILLE...BROCKWAY 1152 PM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT UNTIL 3 AM EDT MONDAY... ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EDT MONDAY. THE HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT EDT TONIGHT. LOW PRESSURE FROM THE REMNANTS OF IKE WILL EXIT TO THE NORTHEAST OVERNIGHT. WIND GUSTS OF 40 TO 55 MPH ARE STILL EXPECTED ACROSS THE REGION THROUGH 3 AM. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. NUMEROUS TREES AND POWER LINES ARE REPORTED DOWN...TRAVELERS SHOULD EXERCISE CAUTION TO AVOID OBJECTS ON ROADWAYS. WINDS THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ PAZ007-008-014-022-150500- /O.EXP.KPBZ.HW.W.0005.000000T0000Z-080915T0400Z/ MERCER-VENANGO-BUTLER-ARMSTRONG- INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK... BUTLER...ZELIENOPLE...KITTANNING...FORD CITY...LEECHBURG... FREEPORT...APOLLO 1152 PM EDT SUN SEP 14 2008 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT EDT TONIGHT... THE HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT EDT TONIGHT. WINDS ARE DIMINISHING ACROSS THE AREA...THUS THE HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT. HOWEVER...WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WITH LOCALLY HIGHER GUSTS CAN BE EXPECTED FOR THE NEXT FEW HOURS. $$ PAZ030-032-150500- /O.EXP.KPBZ.WI.Y.0006.000000T0000Z-080915T0400Z/ WESTMORELAND-FAYETTE- INCLUDING THE CITIES OF...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE... OHIOPYLE 1152 PM EDT SUN SEP 14 2008 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT. WINDS ARE DIMINISHING ACROSS THE AREA...THUS THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT. HOWEVER...WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH LOCALLY HIGHER GUSTS CAN BE EXPECTED FOR THE NEXT FEW HOURS. $$ PAZ023-150700- /O.EXT.KPBZ.WI.Y.0006.000000T0000Z-080915T0700Z/ INDIANA- INCLUDING THE CITY OF...INDIANA 1152 PM EDT SUN SEP 14 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM EDT MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM EDT MONDAY. LOW PRESSURE FROM THE REMNANTS OF IKE WILL EXIT TO THE NORTHEAST OVERNIGHT. WIND GUSTS OF 40 TO 55 MPH ARE STILL EXPECTED ACROSS THE REGION THROUGH 3 AM. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED WITH GUSTS UP TO 55 MPH. WIND THIS STRONG MAY DOWN SOME WEAKLY ROOTED TREES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KPBZ 150645 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 245 AM EDT MON SEP 15 2008 PAZ009-015-016-023-150745- /O.EXP.KPBZ.WI.Y.0006.000000T0000Z-080915T0700Z/ FOREST-CLARION-JEFFERSON PA-INDIANA- INCLUDING THE CITIES OF...TIONESTA...CLARION...PUNXSUTAWNEY... BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA 245 AM EDT MON SEP 15 2008 ...WIND ADVISORY WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING. WINDS ARE DIMINISHING ACROSS THE AREA...THUS THE WIND ADVISORY WILL EXPIRE AT 3 AM. HOWEVER...WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH LOCALLY HIGHER GUSTS CAN BE EXPECTED FOR THE NEXT FEW HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Sep 14, 3:35 PM EDT, 11 minutes earlier.
Area forecast discussion, Sep 14, 3:35 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
335 PM EDT SUN SEP 14 2008
.SYNOPSIS...
LOW PRESSURE FROM THE REMNANTS OF IKE WILL MOVE QUICKLY ACROSS THE
GREAT LAKES THIS EVENING WITH A COLD FRONT PUSHING ACROSS THE
REGION OVERNIGHT. WINDS WILL BE VERY GUSTY THIS EVENING WITH A
CHANCE OF SHOWERS AND STORMS. MUCH COOLER HIGH PRESSURE WILL MOVE
IN FOR THE FIRST HALF OF THE WEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
UPDATE TO ISSUE WIND ADVISORY FOR NW HALF OF CWA AS PRESSURE FALLS
AND GUSTS TO 50 NOW LOOK TO MAKE IT INTO WESTERN CWA. REMAINDER SAME.
LOW PRESSURE WITH IKE WILL MOVE QUICKLY ACROSS OHIO TO LAKE ERIE
THIS EVENING WITH WIND GUSTS TO 40 MPH ACROSS NW CWA. THIS LOW
WILL PUSH A COLD FRONT ACROSS AREA TONIGHT WITH SCATTERED SHOWERS
AND STORMS. BEST MOISTURE STAYS FAIRLY TIGHT WITH SURFACE LOW AND
ON THE WESTERN SIDE OF THE LOW SO WIDESPREAD SHOWERS NOT EXPECTED.
FRONT WILL BRING MUCH COOLER AND LESS HUMID CONDITIONS MONDAY WITH
TEMPERATURES HAVING ONLY A 5-10 DEGREE DIURNAL RISE.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
UPPER TROUGH WILL PASS ACROSS OHIO VALLEY WITH SURFACE HIGH
PRESSURE DOMINATING WEATHER THROUGH WEDNESDAY. NEAR NORMAL
TEMPERATURES THROUGH PERIOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SURFACE HIGH PRESSURE WILL HOLD ACROSS THE OHIO VALLEY TO NEW
ENGLAND AND SHOULD KEEP DRY AIR OVER THE REGION. TEMPERATURES ARE
FORECAST TO BE REMAIN NEAR NORMAL THROUGH THE WEEKEND.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THE REMNANTS OF IKE WILL MOVE NORTHEAST FROM INDIANA THROUGH THE
EASTERN GREAT LAKES THIS EVENING WITH A COLD FRONT PUSHING EASTWARD
ACROSS OUR TERMINALS BETWEEN 00Z AND 06Z. GREATEST COVERAGE OF
SHOWERS AND THUNDERSTORMS SHOULD REMAIN TO OUR NORTHWEST...CLOSER TO
THE TRACK OF THE SURFACE LOW. EXPECTED ONLY SCATTERED PRECIPITATION
ACROSS OUR REGION SO DID NOT INCLUDE TEMPO GROUPS IN ANY TAFS.
PRESSURE GRADIENT WILL INCREASE LATE THIS AFTERNOON AND EVENING AS
LOW SLIDES BY...WITH SOUTHWEST SURFACE WINDS GUSTING UP TO 30-35KT
EARLY THIS EVENING AND THEN WEST WINDS 15 TO 25 KT LATE TONIGHT INTO
MONDAY.
CEILINGS EXPECTED TO GRADUALLY LOWER TO MVFR AFTER THE COLD FRONTAL
PASSAGE LATE TONIGHT WITH MVFR STRATOCUMULUS PERSISTING INTO MONDAY
AFTERNOON.
IFR/MVFR VISIBILITIES IN FOG ARE POSSIBLE IN PATCHY FOG LATE MONDAY
NIGHT. VFR WEATHER SHOULD PREVAIL FOR TUESDAY THROUGH FRIDAY AS HIGH
PRESSURE RIDGE BUILDS IN.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR OHZ039>041-
048>050-057>059-068-069.
PA...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR PAZ007>009-013-
014-020.
WV...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR WVZ001>004.
&&Hazardous weather outlook, Sep 14, 3:34 AM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 334 AM EDT SUN SEP 14 2008 MDZ001-OHZ059-068-069-PAZ016-021>023-029>032-WVZ002>004-012-021>023- 041-150745- GARRETT-BELMONT-NOBLE-MONROE-JEFFERSON PA-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-BROOKE-OHIO-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 334 AM EDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057-058-PAZ007>009-013>015-020-WVZ001-150745- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- BEAVER-HANCOCK- 334 AM EDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT AS THE REMNANTS OF IKE MOVES JUST NORTHWEST OF THE REGION...A COLD FRONT WILL CROSS LATE THIS AFTERNOON AND EVENING WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE PRIMARY SEVERE THREAT WILL BE WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 4:36 PM EDT | High Wind Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 3 hr |
Nearby
Wind Advisories in Pennsylvania, 2008Wind Advisories in Ohio, 2008Wind Advisories in West Virginia, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.